Vicks - Sinus Convenience Pack | 16 Dayquil Liquid Capsules + 8 Nyquil Liquid Capsules

Description

Don't let sinus congestion, headaches, or pressure slow you down. The Vicks DayQuil and NyQuil Sinus Relief Convenience Pack delivers fast, powerful, alcohol-free relief for your worst sinus symptoms—day or night. Trusted for over 125 years, Vicks provides non-drowsy daytime relief with DayQuil Sinus LiquiCaps, and soothing nighttime relief with NyQuil Sinus LiquiCaps to help you rest easy. Whether powering through the day or winding down at night, Vicks has you covered.

Vicks - Sinus Convenience Pack | 16 Dayquil Liquid Capsules + 8 Nyquil Liquid Capsules

Product form

Free pickup in store

SKU: 05610003089

3 in stock

$15.99

    Earn [points_amount] when you buy this item.

    Free shipping on orders over $85 before tax. Some conditions apply, see Important Info tab on the Shipping & Returns page for more information.

    Features
    • Fast-acting sinus symptom relief.
    • Non-drowsy daytime sinus formula.
    • Nighttime relief for restful sleep.
    • Relieves congestion, pressure, headache.
    • Alcohol-free sinus symptom treatment.
    • Guaranteed secure & safe checkout.

      shop pay

    Description

    Don't let sinus congestion, headaches, or pressure slow you down. The Vicks DayQuil and NyQuil Sinus Relief Convenience Pack delivers fast, powerful, alcohol-free relief for your worst sinus symptoms—day or night. Trusted for over 125 years, Vicks provides non-drowsy daytime relief with DayQuil Sinus LiquiCaps, and soothing nighttime relief with NyQuil Sinus LiquiCaps to help you rest easy. Whether powering through the day or winding down at night, Vicks has you covered.

    Ingredients

    DayQuil :Acetaminophen 325 mg, Phenylephrine Hydrochloride 5 mg.

    NyQuil :Acetaminophen 325 mg, Doxylamine Succinate 6.25 mg, Phenylephrine Hydrochloride 5 mg.

    Product Disclaimer

    All products are subject to our Product Disclaimer. Read more here.

    Medicinal Disclaimer

    Should you require consultation with a pharmacist, you may contact us by phone during operating hours at 613-233-4029. Additional product information can be found on the product by the manufacturer. Consult your pharmacist when purchasing if you have any concerns. Always keep products out of reach of children. To be sure this product is right for you, always read and follow the label.

    Recently viewed products

    © 2025 White Cross E-Store, Powered by Shopify

    • American Express
    • Apple Pay
    • Diners Club
    • Discover
    • Google Pay
    • Mastercard
    • Shop Pay
    • Visa

    Login

    Forgot your password?

    Don't have an account yet?
    Create account